# SDR COMA9660219

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WOULD NOT ACCELERATE ABOVE 52 DEGREES WITH THE SPEED SWITCHES ON.  TRANSFERRED THE ELECTRONIC ENGINE CONTROL SYSTEM TO DEFERRED MAINTENANCE LIST.  AIRCRAFT CONTINUED SERVICE.
